# SDR DXTA2012110705174

- Difficulty date: November 6, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N132QS
- Make and model: Beech 400A
- Aircraft serial: RK427
- Aircraft time: 3,119 hours, 2,913 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 3,119 hours, 2,913 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING OCF: RAN ACFT ON GROUND FOR 10 MINS AT VARIOUS HIGH AND LOW POWER SETTINGS (BLEEDS ON) NO ABNORMAL ODORS PRESENT.  ON TAKEOFF JUST AFTER BECOMING AIRBORNE, A STRONG ENVIORMENTAL BURNING ODOR WAS PRESENT. NO VISABLE SMOKE BUT FUMES WERE VERY STRONG.  SELECTED LT THEN RT ON BLEED SOURCE WITH NO APPARENT CHANGE IN ODOR OR INTENSITY (WAITED APPOX 1 MIN BETWEEN SELECTIONS)  SELECTED SOURCE TO OFF.  WHILE INTENSITY OF FUMES SEEMED TO DEMINISH THE CABIN NEVER CLEARED OUT.  NEVER TURNED ON WING OR ENGINE ANTI-ICE ON.  R & R THE RT ENGINE WITH A LOANER ENGINE INSPECTED IAW MM 71-00-00. OPS & LEAK CHECKED GOOD.
